# SDR SIMA20130826023

- Difficulty date: August 26, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- Aircraft time: 27,393 hours, 24,109 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP CONNECTORS AT FLOOR PANELS 251BF AND 251DF BROKEN.  REPLACED CONNECTORS AT SPLICES SP9036 AND SP9116 IAW SWPM 20-21-00.  SEE BOW 137724 FOR OPS CHECK.
